CSpace

浏览/检索结果: 共7条,第1-7条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A Linear Representation of Dynamics of Boolean Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2010, 卷号: 55, 期号: 10, 页码: 2251-2258
作者:  Cheng, Daizhan;  Qi, Hongsheng
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Boolean network  cycle  fixed point  semi-tensor product  transient period  
Only rational homology spheres admit Omega(f) to be union of DE attractors 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2010, 卷号: 30, 页码: 1399-1417
作者:  Ding, Fan;  Pan, Jianzhong;  Wang, Shicheng;  Yao, Jiangang
收藏  |  浏览/下载:107/0  |  提交时间:2018/07/30
Design and Implementation of Grid Multiwing Butterfly Chaotic Attractors From a Piecewise Lorenz System 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-EXPRESS BRIEFS, 2010, 卷号: 57, 期号: 10, 页码: 803-807
作者:  Yu, Simin;  Lu, Jinhu;  Chen, Guanrong;  Yu, Xinghuo
收藏  |  浏览/下载:113/0  |  提交时间:2018/07/30
Circuit implementation  even symmetric function  grid multiwing attractor  Lorenz system  
Generating 2n-wing attractors from Lorenz-like systems 期刊论文
INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, 2010, 卷号: 38, 期号: 3, 页码: 243-258
作者:  Yu, Simin;  Tang, Wallace K. S.;  Lu, Jinhu;  Chen, Guanrong
收藏  |  浏览/下载:95/0  |  提交时间:2018/07/30
circuit realization  Lorenz-like system  multi-wing attractor  quadratic function  
ALGEBRAIC APPROACH TO DYNAMICS OF MULTIVALUED NETWORKS 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2010, 卷号: 20, 期号: 3, 页码: 561-582
作者:  Li, Zhiqiang;  Cheng, Daizhan
收藏  |  浏览/下载:96/0  |  提交时间:2018/07/30
Logical network  semi-tensor product  attractor  transient period  controllability  
Complex dynamics in physical pendulum equation with suspension axis vibrations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 55-78
作者:  Fu, Xiang-ling;  Deng, Jin;  Jing, Zhu-jun
收藏  |  浏览/下载:95/0  |  提交时间:2018/07/30
Pendulum equation  suspension axis vibrations  averaging method  Melnikov's method  bifurcations  chaos  
DESIGN AND IMPLEMENTATION OF MULTI-WING BUTTERFLY CHAOTIC ATTRACTORS VIA LORENZ-TYPE SYSTEMS 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2010, 卷号: 20, 期号: 1, 页码: 29-41
作者:  Yu, Simin;  Tang, Wallace K. S.;  Lu, Jinhu;  Chen, Guanrong
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30
Multi-wing butterfly attractor  Lorenz-type system  sawtooth wave function  circuit implementation